Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Childbirth, hypothyroid, wants to conceive again. Precautions to avoid miscarriage?

sir i am sicking from hypo thyroid since last one year after my first baby s delivery.sir i want to ask that can i able to conceive again because i heard many rumor in this case that i unable to conceive again and if i ever try than their is maximum possibility of miscarriage and having abnormal it can i overcome this problem.and what kind of precaution i should take?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Just don't pay attention to rumors.
You can conceive again & have healthy baby. Just continue right dosage of Thyroxine, which I am sure you must be taking. Also There is no maximum possibility of miscarriage unless you have some other problem. As you already have one baby, possibility of miscarriage is less.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor